A Certainty-Based Model for Uncertain Databases

Publication Type:
Journal Article
Citation:
IEEE Transactions on Fuzzy Systems, 2015, 23 (4), pp. 1181 - 1196
Issue Date:
2015-08-01
Full metadata record
Files in This Item:
Filename Description Size
06878441.pdfPublished Version498.41 kB
Adobe PDF
© 1993-2012 IEEE. This paper considers relational databases containing uncertain attribute values when some knowledge is available about the more or less certain value (or disjunction of values) that a given attribute in a tuple may take. We propose a possibility-theory-based model suited to this context and extend the operators of relational algebra to handle such relations in a 'compact,' thus efficient, way. It is shown that the model is a representation system for the whole relational algebra. An important result is that the data complexity associated with the extended operators in this context is the same as in the classical database case, which makes the approach highly scalable.
Please use this identifier to cite or link to this item: